# SDR CA990728085

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927101
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LOSS OF C-SYSTEM HYDRAULIC FLUID, CREW INITIATED A MANUAL GEAR EXTENSION RESULTING IN A LARGE AUDIBLE BANG FROM THE RIGHT MLG.  AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE RIGHT LANDING GEAR ACTUATOR SHEARED, JURY DRAG BRACE SHEARED, AND INNER DOOR DAMAGE.  DUE TO ACTUATOR DAMAGE, THE GEAR HAD NO SNUBBING ON EXTENSION AND STRUCK THE DOOR AND UPON REACHING THE END OF TRAVEL, SHEARED THE JURY BRACE BOLT.  ACTUATOR AND JURY BRACE BOLT REPLACED.
